Skip to Content

How should I stop taking 25 mgs of quetiapine besides asking a dr. What's your advice?

Responses (1)

WildcatVet 24 Sep 2016

Hi, Bagwoigj! My advice is ask your doctor. Best wishes, Wildcat

Msbrowngotitdown 24 Sep 2016

That is Seroquel right?
I am on 800 mg and pregnant... Don't just stop taking it. You will go thru slight withdraw symptoms. Depending how long u have been in it. It does a have pretty long shelf life in the body but you will feel it if u just stop... And it's very uncomfortable. Call the doc Hun see if he can ween you down and that way u won't be worried about it.
Trust me please .when I found out I was pregnant about 2 in a half months ago my primary took right off it. 800 mg And I was throwing up hot and cold could not sleep at all very anxious. Just a very annoying kind of a feeling. Good luck with everything

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions